CureZone   Log On   Join
 

Re: Bad reaction to tiny amounts of iodine? by DMgirl ..... Iodine Supplementation Support by VWT Team

Date:   9/10/2013 8:39:37 PM ( 8 years ago ago)
Hits:   1,374
URL:   https://curezone.com/forums/fm.asp?i=2103399

The first week I took iodine, I had bloating and developed a weird looking rash on my shoulder. I haven't had any other reactions, but I just got to 1 drop of Iodine on Saturday. I am following the slow dosage protocol recommended by Grizz on this board and am doing just fine. On Saturday I will add a 2nd drop, and so on.

Many people recommend starting at much higher doses, but I haven't had the guts to do that. Maybe if I experience a horrible detox at any point on my journey, I will drastically increase dosage. It's all up to you how you want to proceed. As long as you are taking the co-supplements, you should be good. Give it another week and see how you react.
 

<< Return to the standard message view

fetched in 0.03 sec, referred by curezone.com/forums/fmp.asp?i=2103399